On -groups
Bulletin de la Société Mathématique de France, Volume 92  (1964), p. 259-262
@article{BSMF_1964__92__259_0,
     author = {Rangaswamy, K. M.},
     title = {On $\sum $-groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {92},
     year = {1964},
     pages = {259-262},
     doi = {10.24033/bsmf.1610},
     zbl = {0127.25501},
     mrnumber = {32 \#5733},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1964__92__259_0}
}
Rangaswamy, K. On $\sum $-groups. Bulletin de la Société Mathématique de France, Volume 92 (1964) , pp. 259-262. doi : 10.24033/bsmf.1610. http://www.numdam.org/item/BSMF_1964__92__259_0/

[1] Fuchs (L.). - Abelian groups. - London, New York, Pergamon Press, 1960. | Zbl 0100.02803

[2] Irwin (J. M.) and Walker (E. A.). - On N-high subgroups of abelian groups, Pacific J. of Math., t. 11, 1961, p. 1363-1374. | MR 25 #119a | Zbl 0106.02304

[3] Irwin (J. M.), Peercy (C.) and Walker (E. A.). - Splitting properties of high subgroups, Bull. Soc. math. France, t. 90, 1962, p. 185-192. | Numdam | MR 26 #2498 | Zbl 0106.02401